# SDR AALA202502112687

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 81,321 hours, 33,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3190
- Condition: Faulted
- Location: Zone 200
- Part time: 69,030 hours, 32,884 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REF MIC# 1964005, WHILE PERFORMING EMERGENCY LIGHT SYSTEM TEST THROUGH CIDS, FOUND AFT CABIN POWER SUPPLY UNIT FIN#13WL WAS FAULTED. MAINTENANCE REPLACED FIN# 13WL AFT CABIN EPSU IAW AMM 33-51-38.
